MathSciNet Relay Station
MathSciNet bibliographic data
MR2294227 20G05 (20G10)
Parker, Alison E. Higher extensions between modules for $\rm SL\sb 2$. Adv. Math. 209 (2007), no. 1, 381–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement